# SDR DALA2015111106874

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON GEARED TAB UPPER SKIN AT LT ELEVATOR.  GEARED TAP UPPER SKIN AT LT ELEVATOR WAS REPAIRED IAW SRM 55-04, PAR 2.
